MAUDE Adverse Event Report: ARTHREX, INC. SABRE, SJ 3.0MM 7CM; SAW BLADE

ARTHREX, INC. SABRE, SJ 3.0MM 7CM; SAW BLADE
Model Number SABRE, SJ 3.0MM 7CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information was received on 3/26/2024: there was no case delay and the case completed as normal without adverse effects on the patient.There were no photos or videos taken.
 
Event or Problem Description
On 3/22/2024, a sales representative via sems-06522229 reported that an ar-7300sr sabre had metal shavings being ejected when shaving and entered into the patient and was not retrieved from the patient.The case was completed with no further information provided.This was discovered during a wrist arthroscopy w/tfcc debridement procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a cause.The cause for the reported failure is attributed to a manufacturing issue.

Brand Name
SABRE, SJ 3.0MM 7CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19130230
Report Number1220246-2024-02105
Device Sequence Number6900966
Product Code GFA
UDI-Device Identifier00888867041974
UDI-Public00888867041974
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSABRE, SJ 3.0MM 7CM
Device Catalogue NumberAR-7300SR
Device Lot Number15146552
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer03/26/2024
05/17/2025
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date04/29/2024
06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown